# SDR SWIA201024793

- Difficulty date: August 27, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 25,913 hours, 36,415 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AFTER ENGAGING F/O'S AUTOPILOT, RUDDER KICKED HARD TAIL RIGHT.  (FLT 6810)  TROUBLESHOOTING AUTOPILOT SYSTEMS.  REPLACED RUDDER PRIMARY SERVO AND SERVO SUPPORT PER AMM.
